# SDR FDEA201205101784

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N3138
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE STRAP AT BS 1825 FROM STRINGER 4 - 7 R FOUND OUTER STRAP HAS CORROSION.  R & R WITH STRAP FABRICATED IAW DWG 148N3138, SHT 1, REV C AND INSTALLED IAW DWG 148N3105, SHT 1, REV C.  REPAIR IS CLASSIFIED AS MAJOR.
